# SDR SWAA2021060762221

- Difficulty date: April 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS 847 LBL5 WL159. / REMOVED AND REPLACED STRINGER CLIP AT AFT CARGO BAY B/S 847 LBL 5 WL159 IAW SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 146A8130 REV:B
